# SDR JJBA201025708

- Difficulty date: February 1, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 24,417 hours, 34,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2002BL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT TESTING A STRIP OF THE EMERGENCY FLOOR LIGHTS DID NOT COME ON. REMOVED AND REPLACED STRIP, OPS CHECK SATISFACTORY.
